MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ4LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ4LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680014
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Cyst(s) (1800); Fall (1848); Inadequate Osseointegration (2646); Limb Fracture (4518)
Date of Event 01/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.H3 other text : device remains implanted in patient.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery of the tibial component.It was reported that the patient fell and fractured tibia and dislodged and migrated tibial component.Patient claims it was not due to a fall or noncompliance.After reviewing post-op x-rays and current x-rays, the physician believes patient did in fact fall or was noncompliant.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction - h6 (device code) the reported event could be confirmed, based on available medical records and health care professionals.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Upon further investigation of the ct scans by healthcare professionals the following was observed: after reviewing hcp opinion and surgeon¿s feedback we can conclude that the tibial component shows some radiolucence and some cysts.It is subsidence anteriorly.Loosening and migration could be confirmed.Pe seems attached with components, no sign of breakage or separation.The talar component shows some radiolucence.Loosening is likely possible.There is no clear evidence of migration.Based on investigation, the root cause was attributed to a patient related issue.The patient falling and/or patient non-compliance has been indicated by treating surgeon in this event.The failure is detected by the radiolucence and subsidence of tibial components and radiolucency around talar component.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
INFINITY ADAPTIS TIB SZ4LNG INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18660595
Report Number3010667733-2024-00045
Device Sequence Number15454419
Product Code HSN
UDI-Device Identifier00889797069694
UDI-Public00889797069694
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680014
Device Lot Number1757263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer03/18/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale